# SDR FDEA202404090450

- Difficulty date: April 9, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 50,873 hours, 27,157 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib Splice
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING - CENTER SPAR RIB1 SPLICE TYPE 5 MIDDLE HOLE FOUND CRACK.   COMPLIED WITH FEDEX EA 6-5710-T0378735 P1 REPAIRED THE RH WING CENTER SPAR RIB1   SPLICE TYPE 5 CARCKED MIDDLE HOLE. TITLE: WINGS - BASIC WING STRUCTURE - CRACK HOLE   ON FITTING RH WING CWT SPAR TO RIB1. THIS IS A CAT B REPAIR AND THE FOLLOW UP   INSPECTION WAS TRACKED BY EA6-5710-T0378735. MAJOR REPAIR IAW FEDEX GMM 6-2-100.
